Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 6 > Sep. 2017

 

 

Generalized Fractional Spline Method with Stability for Fractional Differential equations, Vol. 6, No. 3 (Sep. 2017), PP:221-226

doi:10.18576/msl/060301

for Subscribers only

Authors:
F. K. Hamasalh - Department of Mathematics, Science Education School, Faculty of Science and Science Education, University of Sulaimani, Sulaimani, Iraq
A. H. Ali - Department of Mathematics, Science Education School, Faculty of Science and Science Education, University of Sulaimani, Sulaimani, Iraq

 

5-Cyclic Graphs with Minimum Degree Distance, Vol. 6, No. 3 (Sep. 2017), PP:227-231

doi:10.18576/msl/060302

for Subscribers only

Authors:
Zia Ullah Khan - Department of Mathematics, COMSATS Institute of Information Technology, Attock Campus, Pakistan
Abdul Hameed - Department of Mathematics, GDC Darra Adam Khel, KPK, Pakistan
Gohar Ali - Department of Mathematics, Islamia College Peshawar, Pakistan
A. Q. Baig - Department of Mathematics, COMSATS Institute of Information Technology, Attock Campus, Pakistan

 

Riemann Liouville Fractional Integrals and Differential Formula Involving Multiindex Bessel Function, Vol. 6, No. 3 (Sep. 2017), PP:233-237

doi:10.18576/msl/060303

for Subscribers only

Authors:
D. L. Suthar - Department of Mathematics, Wollo University, Dessie Campus, P.O. Box: 1145, South Wollo, Amhara Region, Ethiopia.
Temesgen Tsegaye - Department of Mathematics, Wollo University, Dessie Campus, P.O. Box: 1145, South Wollo, Amhara Region, Ethiopia.

 

Supra β -Bicontinuous Maps via Topological Ordered Spaces, Vol. 6, No. 3 (Sep. 2017), PP:239-247

doi:10.18576/msl/060304

for Subscribers only

Authors:
T. M. Al-shami - Department of Mathematics, Sana’a University, Sana’a, Yemen

 

Common Fixed Point of Two R-Weakly Commuting Mappings in Sb-Metric Spaces, Vol. 6, No. 3 (Sep. 2017), PP:249-253

doi:10.18576/msl/060305

for Subscribers only

Authors:
Shaban Sedghi - Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran.
Abdolsattar Gholidahneh - Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran.
K. P. R. Rao - Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar- 522 510, Guntur District, A. P., India.

 

Symmetric and Asymmetric Bayesian Estimation For Lindley Distribution Based on Progressive First Failure Censored Data, Vol. 6, No. 3 (Sep. 2017), PP:255-261

doi:10.18576/msl/060306

for Subscribers only

Authors:
M. M. Mohie El-Din - Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr City (11884), Cairo, Egypt.
M. M. Amein - Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr City (11884), Cairo, Egypt.\\ Department of Mathematics and Statistics, Faculty of Science, Taif University, Hawia (888), Taif, Kingdom of Saudi Arabia.
H. E. El-Attar - Mathematics Department, Faculty of Science, Helwan University, Helwan, Cairo, Egypt.
E. H. Hafez - Mathematics Department, Faculty of Science, Helwan University, Helwan, Cairo, Egypt.

 

Global Domination Integrity of Graphs, Vol. 6, No. 3 (Sep. 2017), PP:263-269

doi:10.18576/msl/060307

for Subscribers only

Authors:
Sultan Senan Mahde - Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysuru-570 006, India
Veena Mathad - Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysuru-570 006, India

 

Strong Separation Axioms in Supra Topological Ordered Spaces, Vol. 6, No. 3 (Sep. 2017), PP:271-277

doi:10.18576/msl/060308

for Subscribers only

Authors:
M. E. El-Shafei - Department of Mathematics, Faculty of Science, Mansoura University, Dakahlia, Egypt
M. Abo-Elhamayel - Department of Mathematics, Faculty of Science, Mansoura University, Dakahlia, Egypt
T. M. Al-shami - Department of Mathematics, Faculty of Education, Sana’a University, Sana’a, Yemen

 

Assessing the Lifetime Performance Index of Extreme Value Model Based on Progressive Type-II Censored Samples, Vol. 6, No. 3 (Sep. 2017), PP:279-286

doi:10.18576/msl/060309

for Subscribers only

Authors:
Rashad M. EL-Sagheer - Mathematics Department, Faculty of Science, Al-Azhar University, Naser city 11884, Cairo, Egypt

 

Notes on G-Algebra and its Derivations, Vol. 6, No. 3 (Sep. 2017), PP:287-292

doi:10.18576/msl/060310

for Subscribers only

Authors:
Deena Al-Kadi - Department of Mathematics and Statistic, Taif University, Taif, Saudi Arabia
Rodyna Hosny - Department of Mathematics and Statistic, Taif University, Taif, Saudi Arabia\\ Department of Mathematics, Zagazig University, Zagazig, Egypt

 

Generalized Implicit Strong Vector Equilibrium Problem with Vector Relaxed Monotonicity, Vol. 6, No. 3 (Sep. 2017), PP:293-298

doi:10.18576/msl/060311

for Subscribers only

Authors:
Mijanur Rahaman - Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India
Rais Ahmad - Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India

 

Majorant Cauchy Problem of a Priori Inequality with Nonlinear fractional Differential Equations, Vol. 6, No. 3 (Sep. 2017), PP:299-303

doi:10.18576/msl/060312

for Subscribers only

Authors:
S. Balamuralitharan - Department of Mathematics, SRM University, Kattankulathur, Chennai-603 203,Tamil Nadu, India.

 

Basis Properties of Exponential Systems With Linear Phases in Morrey-Sobolev Type Spaces, Vol. 6, No. 3 (Sep. 2017), PP:305-309

doi:10.18576/msl/060313

for Subscribers only

Authors:
Valid F. Salmanov - Institute of Mathematics and Mechanics of NAS of Azerbaijan, Baku, Azerbaijan
Tarlan Z. Garayev - Institute of Mathematics and Mechanics of NAS of Azerbaijan, Baku, Azerbaijan
Saad R. El-Shabrawy - Faculty of Science, Damietta University, New Damietta, 34517, Egypt

 

Symmetry Reductions and New Exact Non-Traveling Wave Solutions of b -Family Equations, Vol. 6, No. 3 (Sep. 2017), PP:311-317

doi:10.18576/msl/060314

for Subscribers only

Authors:
M. H. M. Moussa - Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Hiliopolis, Cairo, Egypt.
Zidan M. Abd Al-Halim - Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Hiliopolis, Cairo, Egypt.

 

Neutrosophic Linear Programming Problem, Vol. 6, No. 3 (Sep. 2017), PP:319-324

doi:10.18576/msl/060315

for Subscribers only

Authors:
Abdel-Nasser Hussian - Department of Computer Science, Faculty of Computers and Informatics, Zagazig University, Egypt.
Mai Mohamed - Department of Operations Research, Faculty of Computers and Informatics, Zagazig University, Sharqiyah, Egypt.
Mohamed Abdel-Baset - Department of Operations Research, Faculty of Computers and Informatics, Zagazig University, Sharqiyah, Egypt.
Florentin Smarandache - Math & Science Department, University of New Mexico, Gallup, NM 87301, USA.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved